# SDR UHLA201608210436

- Difficulty date: August 21, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N871RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000140
- Aircraft time: 24,672 hours, 15,593 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, DURING REMOVAL OF FASTENERS FOR SB 170-57-0042 R0, THERE IS SOME TOOLING DAMAGE TO STR 24 ON SURFACE ON RT WING BETWEEN RIB 8A AND RIB 9.  C/W ETD2016-170-078206.
